# SDR USAASB04041

- Difficulty date: March 30, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE REPORTED THE EMERGENCY LIGHTS AT SEAT ROWS 5 THROUGH 10, INCLUDING THE ARROW SIGNS, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE CHARGER ASSEMBLY AND THE BATTERY PACK, P/N 2013-1A AT BODY STATION 400.  OPS CHECK NORMAL.  (M)
